# SDR DALA2021040602011

- Difficulty date: April 5, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 67,242 hours, 30,881 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Migrated
- Location: Rt Elev Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 MIGRATED BUSHING ON ELEVATOR HINGE 4 INBOARD AND OUTBOARD SIDE ON RH HORIZONTAL STABILIZER (2 EA). CORRECTIVE ACTION: REPAIRED PER AIRBUS CMM 55-21-15, A320 SRM 55-26-41 AND A320 SRM 55-26-41. (1773754)
